28yrs old male with this type of eruptions on face since 3 weeks.. Initially was pustular and was reduced by oral antibiotics.. Further was told to use clindac ac by one physician.. after using that is increased and became more inflamed... Kindly suggest diagnosed and management....

6 Likes

LikeAnswersShare

? ACD..CD .. ? DRUG RASH .. ? ACTINIC DERMATITIS ..

Thanks sir
0

Allergic contact Dermatitis? Allergic Dermatitis? Drugs induced Reaction Dermatitis?

Thank you doctor
0

View 3 other replies

Looks like Drug induced allergy

Allergic dermatitis..??

Thank you doctor
0

Anti allergic

Thank you doctor
0

POSSIBLY ACTINIC DERMATITIS AGGRAVATED. WITH PHOTO SENSITIVITY AND DRUG INDUCED. ALLERGIES

👍
0

View 2 other replies

Stop clindac ac as there are no acnes and pt is sensitive to applied medicines Allergic dermatitis Orally Tab betnesol 0.5mg 1tds in tappering doses Tab Levocetrizine 5mg 1bd Locally clop-s nano lotion twice daily Review after one week and adress to original lesions if any

Tnx sirji
0

View 5 other replies

Bullous Impetigo Impetigo Contagiosum Antibiotics orally TBact oint locally

👍
0

View 2 other replies

? Allergic Contact Dermatitis due to Clindec ac gel

I agree
0

View 2 other replies

treatment of acne and scar Ask the pt not to wash her face very frequently.. Minimal oilyness is a protection for the skin. Restrict face washing upto 3 times a day with aless TFM% Soap ..Its better use pulses powder for washing.... Plenty of water and avoidance of junk food is a must. Lemonjuice 2-3glassesper day..... medicines of ur choice... All the best.......

Load more answers

Cases that would interest you